I was prescribed [Neomycin and polymyxin B sulfates and hydrocortisone otic solution, USP] (ya that's the whole name) for an inner ear infection.
The problem I've been having is that after 2 drops my ear begins to hurt unmercifully like if something is squeezing my eardrum and it gets tighter and tighter with each drop. My eyes water and my entire face truns red, no to mention that it hurts from my forehead to my throat on my left side (the side I put the drops in).
Anyhow...my main concern is that today I put in my drops and I could literally taste it in my mouth and it felt like it was draining into my nose. The roof of my mouth near the back started to taste funny and my saliva became very thick. My eye watered for almost 5 mins and the ear pain lingered for almost an hour.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.